lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some results on convergence of conjugating functions over non-Archimedean fields
Växjö University, Faculty of Mathematics/Science/Technology, School of Mathematics and Systems Engineering. (Mathematical modelling)ORCID iD: 0000-0002-7825-4428
2002 (English)In: Dynamical systems from number theory to physics - 2, 2002, 67-77 p.Conference paper, (Refereed)
Place, publisher, year, edition, pages
2002. 67-77 p.
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-7593OAI: oai:DiVA.org:lnu-7593DiVA: diva2:344784
Available from: 2010-08-20 Created: 2010-08-20 Last updated: 2014-02-20Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Lindahl, Karl-Olof
By organisation
School of Mathematics and Systems Engineering
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 45 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf